MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a right attune total knee to treat osteoarthritis.The patella was resurfaced and competitor cement x 2 was utilized.There were no indicated intra-operative complications.Patient received a right knee revision to address pain, dysfunction, excision of heterotopic ossification involving the tibia and femur, and tibial tray loosening at the cement to implant interface.The surgeon noted bone defects involving the tibia and femur as well as scar excision.The patellar component was retained.The tibial insert, tibial tray, and femoral component were revised.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Doi: (b)(6) 2017, dor: (b)(6) 2019 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 4 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11604284
Report Number1818910-2021-06867
Device Sequence Number4205749
Product Code NJL
UDI-Device Identifier10603295052319
UDI-Public10603295052319
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number1516-50-408
Device Catalogue Number151650408
Device Lot Number8094491
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 35MM; ATTUNE PS FEM RT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 8MM; ATTUNE RP TIB BASE SZ 4 CEM; ZIMMER PALACOS BONE CEMENT; ZIMMER PALACOS BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR